new___noise (new___noise) wrote in vaginapagina,
new___noise
new___noise
vaginapagina

post plan-b spotting

i posted last week about a mishap my boyfriend and i had when a condom broke, resulting in jizz getting allll over my vag (this would have been feb.8th). i took plan b the very next day (the 9th), and felt totally fine. well of course today is valentines day..and ive begun to start spotting :/ we have had sex several times since this happened and initially there was a bit of blood on the condom (i had been a virgin before) but it had dissipated and stopped..but i felt a bit queasy last night and now, as im making my boyfriend his valentines day gift..im cramping up and starting to spot! im assuming this is from the plan b..but i have never taken it before and im kind of scared! when we had sex for the first time last week i was on the tail end of my period, and i am currently not on any birth control. is there something else i should be doing? do i need to go to the doc? ive heard spotting is normal after taking plan b..but is it normal for it to happen five days after taking it? any insight would be greatly appreciated.

EDIT: the spotting seems to be slowing down..it was only a little bit! i also had another thought..couldnt spotting occur after losing ones virginity? things got a bit rough once in a while and my vag isnt used to that! it is a bit on the sore side..just another thought i had.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments